# SDR SWAA2025102024141

- Difficulty date: October 14, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 27,086 hours, 13,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER DOOR OVERWING LIGHTS INOPERATIVE.  R & R RT ROW 14 BATTERY PACK IAW AMM 33-51-06.  OPS CHECKED GOOD.
